# SDR USAA920082023

- Difficulty date: October 9, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654961612
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6062842 CORROSION ON ANGLE LOCATED AT BS947.5 BETWEEN LBL21 AND RBL21.  REPAIRED ANGLE LOCATED AT BS947.5 BETWEEN LBL21 AND RBL21 IAW SRM 51-10-02-0G.
